# SDR ASOA20130409052

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 33,828 hours, 25,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: PT10050
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSP, THE AFT OVERWING EMERGENCY EXIT LOCATER LIGHT WAS FOUND TO BE INOPERATIVE.  THE NR 4 EMERGENCY LIGHT INVERTER WAS REPLACED, OPS CHECKS PERFORMED AND THE DISCREPANCY CLEARED.
